Health News, National,Delhi, June 15:-The National AEFI committee’s report has confirmed that a 68-year-old man died due to anaphylaxis after receiving his vaccine shot on March 8 this year.
The report shows that three anaphylaxis cases were found to be vaccine product related, the two other cases (21 and 22 years old) were administered vaccines on January 16 and 19 and both of them recovered after being hospitalised.
After aeassessing 31 serious AEFIs or adverse events following immunisation, the government panel has confirmed that one person died due to anaphylaxis after taking the COVID-19 vaccine.
Eighteen of the 31 deaths investigated by the committee were classified as having an inconsistent causal association with vaccination, coincidental but not linked to vaccination. Seven deaths were classified as indeterminate, while two cases were found as unclassifiable.
“Unclassifiable events are those investigated but not found enough evidence for concluding a diagnosis due to a missing crucial information, when the relevant information becomes available, the case may be reconsidered for causality assessment,” the report said.
The cases of Adverse Events Following Immunisation after COVID19 vaccination were just 0.01 per cent of the total doses administered and fatalities were even fewer.